MAUDE Adverse Event Report: MAQUET GMBH MAGNUS; TABLE, RADIOLOGIC

MAQUET GMBH MAGNUS; TABLE, RADIOLOGIC
Model Number 1180.16F6
Medical Device Problem Codes Positioning Failure (1158); Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site name: (b)(6) medical center.
 
Event or Problem Description
Getinge became aware of an issue with one of our table top - 118016f6 - magnus carbon fibre table top, 205cm bolus, usa used with philips c-arm device.As it was stated, the table movements stopped working and the following alert was displayed: "philips tube not working.Use at your own risk." according to the provided information, the staff could no longer slide the table top but were able to move the philips c-arm to get into the same position and use the override functions to move the column up and down.Due to the issue, the patient was moved to another table, which caused a delay of approximately 10 minutes in the endovascular procedure.According to information provided following service visit on site, the lateral shift drive and control unit were replaced.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely procedural delay related to transfer of the patient to another operating room during procedure, was to reoccur.
 
Event or Problem Description
Getinge became aware of an issue with one of our table top - 118016f6 - magnus carbon fibre table top, 205cm bolus, usa used with philips c-arm device.As it was stated, the table movements stopped working and the following alert was displayed: "philips tube not working.Use at your own risk." according to the provided information, the staff could no longer slide the table top but were able to move the philips c-arm to get into the same position and use the override functions to move the column up and down.Due to the issue, the patient was moved to another table, which caused a delay of approximately 10 minutes in the endovascular procedure.According to information provided following service visit on site, the lateral shift drive and control unit were replaced.The incident was initially assessed as reportable due to a procedural delay related to transfer of the patient to another operating room during procedure.Recently, the incident has been reevaluated.It has been concluded that the procedural delay had minor clinical relevance in this situation and did not lead to any health consequences for the patient.Therefore, the scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our table top - 118016f6 - magnus carbon fibre table top, 205cm bolus, usa used with philips c-arm device.As it was stated, the table movements stopped working and the following alert was displayed: "philips tube not working.Use at your own risk." according to the provided information, the staff could no longer slide the table top but were able to move the philips c-arm to get into the same position and use the override functions to move the column up and down.Due to the issue, the patient was moved to another table, which caused a delay of approximately 10 minutes in the endovascular procedure.According to information provided following service visit on site, the lateral shift drive and control unit were replaced.The incident was initially assessed as reportable due to a procedural delay related to transfer of the patient to another operating room during procedure.Recently, the incident has been reevaluated.It has been concluded that the procedural delay had minor clinical relevance in this situation and did not lead to any health consequences for the patient.Therefore, the scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, g2 report source, h6 health effect ¿ impact code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: getinge became aware of an issue with one of our table top - 118016f6 - magnus carbon fibre table top, 205cm bolus, usa used with philips c-arm device.As it was stated, the table movements stopped working and the following alert was displayed: "philips tube not working.Use at your own risk." according to the provided information, the staff could no longer slide the table top but were able to move the philips c-arm to get into the same position and use the override functions to move the column up and down.Due to the issue, the patient was moved to another table, which caused a delay of approximately 10 minutes in the endovascular procedure.According to information provided following service visit on site, the lateral shift drive and control unit were replaced.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely procedural delay related to transfer of the patient to another operating room during procedure, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our table top - 118016f6 - magnus carbon fibre table top, 205cm bolus, usa used with philips c-arm device.As it was stated, the table movements stopped working and the following alert was displayed: "philips tube not working.Use at your own risk." according to the provided information, the staff could no longer slide the table top but were able to move the philips c-arm to get into the same position and use the override functions to move the column up and down.Due to the issue, the patient was moved to another table, which caused a delay of approximately 10 minutes in the endovascular procedure.According to information provided following service visit on site, the lateral shift drive and control unit were replaced.The incident was initially assessed as reportable due to a procedural delay related to transfer of the patient to another operating room during procedure.Recently, the incident has been reevaluated.It has been concluded that the procedural delay had minor clinical relevance in this situation and did not lead to any health consequences for the patient.Therefore, the scenario described in the record is considered as non-reportable.Previous g2 report source: foreign, user facility, company representative; corrected g2 report source: user facility, company representative.Previous h6 health effect ¿ impact codes: delay to treatment/ therapy|||4604.Corrected h6 health effect ¿ impact codes: surgical intervention|prolonged surgery||f1908.

Brand Name
MAGNUS
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key21251956
Report Number8010652-2025-0000003
Device Sequence Number20884543
Product Code KXJ
UDI-Device Identifier04046768118355
UDI-Public(01)04046768118355(11)230901
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1180.16F6
Device Catalogue Number1180.16F6
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown